Home | News | Find a Doctor | Ask a Question | Free

Stopping Propecia finasteride fear of gynecomastia or male breast tissue


#1

I have officially stopped using Propecia or finasteride for fear of gynecomastia or male breast tissue, it’s not an easy decision because I know my hair will go to hell for sure but I m at a point when I no longer want to take any chances with my health. This all started when my left chest started feeling a bit tender around the nipple area. Gyno is one thing but if it goes on and turn into breast cancer then my life will be over, ain’t worth it so I m putting an end to this before too late.

What are some of the most effective topicals out there that I should try? Is it possible to keep my existing hair using topicals only ?


#2

Did you tried exercise and iron to make your chest stronger like a Gorilla?:muscle:


#3

I don’t think it’s that simple, people with gyno are growing actual breast tissue, no push ups can cure that.


#4

The point is to conclude if the patient has Gynecomastia or simply fat tits, for what I’ve read the patient has stopped the treatment for fear to Gynecomastia, so before to jump in crazy conclusions maybe it can be a good idea to go to the gym and make diet to burn the fat and see how it goes.


#5

Gyno is not something that can be undone simply by diet and exercise, trust me, I had done all that and it didn’t help, If you google male gyno images, you will see why.

It has been about 3 months since I stopped Finasteride, I have probably lost 30% of my hair density. I have been using all kind of topicals now hoping that this will slow down the process, but at this rate, I will very likely start seeing through my scalp by the end of the year if not sooner, it’s not a good feeling seeing my hair getting worse every week in front of the mirror.


#6

Hi Lucky, I know what Gyno is and that cannot be undone simply by exercise, what I still don’t know is if you have already an official diagnosis that makes clear that you are suffering Gyno.


#7

I personally tried propecia at the age of 19. I was on it for only six months, but the negative side effects I experienced lasted a lot longer. It is counter intuitive to think that propecia will not cause gyno. After all it blocks the dht, which, as detrimental as it is for hair loss, it is still a vital male hormone. Apart from the sexual sides I experienced, I began to develop gyno myself. Escar is right that exercise does not cure gyno if it gets to a certain point, and if propecia continues to be taken.

Best of luck.

http://hairtransplanttestimonial.blogspot.com/


#8

Hi Escar, yes, I saw a specialist about that, confirmed that it is gyno , it is still somewhat mild thankfully. I stopped the pills about 5 months ago and much to my surprise, the breast tissue actually have gotten a little smaller ever since. All this time I thought once breast tissue is developed, it can only be removed by surgery.


#9

@Hairhope4ever your hair transplant from Dr. Umar looks great. Are you presently on any meds or topicals?


#10

What can I say, what I know is that I’ve using Finsteride for more than 22 years and I dont have Gyno and regarding my sexual tool have been working perfectly during all these years


#11

Lucky,

Thank you very much for the compliment. Your words mean a lot to me. I am not on any medication at the moment due to the fact that I was a NW6. However, I am on rogaine foam. Dr. Umar told me there is no need for propecia considering my hair loss is fully manifested. I am very excited to complete my hair loss journey with another procedure in October with Dr. Umar. He is the only surgeon that achieved a successful result for me.

About my hair loss journey: http://hairtransplanttestimonial.blogspot.com/


#12

@escar

Just want to post some random photos I found on the internet to show that gyno is not something that can be reversed by excercise alone, as you can see, there is no ifs and buts, this is not a gray area, you will know if you have gyno or not. I am not as bad as these photos but after seeing that this could potentially happen, it scared the hell out of me. I couldn’t drop finasteride fast enough.


#13

How to Get Rid of Man Boobs: – Gynecomastia is a disease in which the male breast tissue get swelled up, and it is very much embarrassing for him. It occurs due to changing hormones during puberty. Gynecomastia can occur either on 1 or both breast, and it developed into an irregular shape. Gynecomastia occurs when male hormones change into female hormones – androgens and estrogens. But do not worry about it because there are many Gynecomastia Treatment which can help in get rid of man boobs fast.